# SDR CNM009ADM902

- Difficulty date: August 23, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N142MK
- Make and model: Hughes 369E
- Aircraft serial: 0187E
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898735
- Part serial: CAT20838F
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LOCKUP WAS FOUND, HEAVY RUB OF THE 29-34 AIR SEAL OF THE 2ND STAGE TURBINE NOZZLE AND SEAL KNIVES OF THE 1ST STAGE TURBINE WHEEL.  1ST STAGE TURBINE WHEEL FOUND CRACKED IF NOT FOUND WOULD HAVE BEEN CATASTROPHIC, TURBINE WHEEL WOULD OF EXITED THE ENGINE.
